# SDR UALA2012040202016

- Difficulty date: March 31, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 48,441 hours, 6,000 cycles
- Engine: Pwa PW40903
- System (JASC): 2397 · Communications System Wiring
- Part: Module
- Part number: RDFA362101
- Part serial: 66237
- Condition: Faulty
- Location: Seats 9c & 9d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 9C AND 9D POWER TURNED OFF UNDER SEAT FROM ELEC ODOR AT BASE OF SEATS.   ON ARRIVAL, NO ODOR FOUND.   FOUND J2 CONX ON RD-KM6453-0808 BURNT AND P2 CONX ON RD-KM6480-2323 BURNT, REMOVED AND REPLACED BOTH PAC CABLES AND PAC SPM RD-FA3621-01 SN ON 34370 SN OFF 66237, SPM REPLACED AS PRECAUTION, BOTH 9C, 9D OPERATE NORMAL.
